# SDR P5CA9700325

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B140581
- Condition: Corroded
- Location: Bs 1468
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LATERAL INTERCOSTAL BEAM BS 1468 KEEL BEAM AREA.  REPLACED PART PER BOEING SRM 51-30-02.
